Alert archive / New York / River Flood Warnings in 2011
River Flood Warning 25, NWS Burlington, VT
NWS Burlington, VT issued this river flood warning at May 15, 2011, 9:04 PM EDT for Clinton County, Essex County, New York. It took effect at May 16, 2011, 2:43 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2011, 9:04 PM EDT (01:04 UTC)
- In effect from
- May 16, 2011, 2:43 AM EDT
- Expired
- May 16, 2011, 7:25 AM EDT
- In force
- 5 hr
- Issued by
- NWS Burlington, VT
- Flood severity
- Minor
Counties Clinton County, NY, Essex County, NY
The radar
The Burlington radar (KCXX), 45 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Branch of the Ausable River at Au Sable Forks (ASFN6). The gauge peaked at 7.34 ft at May 16, 2011, 4:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04275000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
751 WGUS41 KBTV 160104 FLWBTV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 904 PM EDT SUN MAY 15 2011 ...THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEW YORK... EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN AROUND, DON'T DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY VISITING OUR WEB SITE AT: WEATHER.GOV. && NYC019-031-170055- /O.NEW.KBTV.FL.W.0025.110516T0729Z-110517T0055Z/ /ASFN6.1.ER.110516T0729Z.110516T1200Z.110516T1855Z.NO/ 904 PM EDT SUN MAY 15 2011 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * FLOOD WARNING FOR THE EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS. * FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM SUNDAY THE STAGE WAS 5.7 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY AND CONTINUE TO RISE TO NEAR 7.4 FEET DURING MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY AFTERNOON. * IMPACT...AT 7.0 FEET...MINOR FLOODING CAN OCCUR IN KEENE. WATER BEGINS TO OVERFLOW ONTO HULLS FALLS ROAD...ROUTE 73...AND ROUTE 9N NEAR MARCY FIELD. HIGH WATER WILL IMPACT INTERESTS AT ALICE FALLS NEAR KEESEVILLE. $$ BANACOS
2 follow-up statements
481 WGUS81 KBTV 160644 FLSBTV FLOOD STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 244 AM EDT MON MAY 16 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK... EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN AROUND, DON'T DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY VISITING OUR WEB SITE AT: WEATHER.GOV. && NYC019-031-161800- /O.EXT.KBTV.FL.W.0025.110516T0643Z-110516T1800Z/ /ASFN6.1.ER.110516T0521Z.110516T0935Z.110516T1200Z.NO/ 244 AM EDT MON MAY 16 2011 THE FLOOD WARNING CONTINUES FOR THE EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 2:15 AM MONDAY THE STAGE WAS 7.2 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.4 FEET EARLY THIS MORNING...AND FALL BELOW FLOOD STAGE MID-MORNING. * IMPACT...AT 7.0 FEET...MINOR FLOODING CAN OCCUR IN KEENE. WATER BEGINS TO OVERFLOW ONTO HULLS FALLS ROAD...ROUTE 73...AND ROUTE 9N NEAR MARCY FIELD. HIGH WATER WILL IMPACT INTERESTS AT ALICE FALLS NEAR KEESEVILLE. $$
683 WGUS81 KBTV 161125 FLSBTV FLOOD STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 725 AM EDT MON MAY 16 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW YORK... EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN AROUND, DON'T DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY VISITING OUR WEB SITE AT: WEATHER.GOV. && NYC019-031-161155- /O.CAN.KBTV.FL.W.0025.000000T0000Z-110516T1800Z/ /ASFN6.N.ER.110516T0521Z.000000T0000Z.000000T0000Z.NO/ 725 AM EDT MON MAY 16 2011 THE FLOOD WARNING IS CANCELLED FOR THE EAST BRANCH AUSABLE RIVER AT AUSABLE FORKS. * AT 7:20 AM MONDAY THE STAGE WAS 6.8 FEET. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.6 FEET BY TUESDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at May 15, 7:29 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 15, 7:29 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 729 PM EDT SUN MAY 15 2011 .SYNOPSIS... A FRONTAL BOUNDARY WILL REMAIN NEARLY STATIONARY OVER THE AREA INTO MONDAY...BRINGING WIDESPREAD RAIN TO THE REGION. AN UPPER LOW WILL THEN MOVE SLOWLY FROM THE TENNESSEE VALLEY INTO THE NORTHEAST... BRINGING THE CONTINUED CHANCE OF SHOWERS FOR MUCH OF THE WEEK. HIGH PRESSURE RETURNS LATER NEXT WEEKEND. && .NEAR TERM /THROUGH MONDAY/... AS OF 642 PM EDT SUNDAY...A FLOOD WATCH CONTINUES IN EFFECT ACROSS MUCH OF THE AREA AS THE NORTH COUNTRY REMAINS WITHIN STRONG FRONTAL ZONE NORTHEAST OF SFC LOW CENTERED OVER CENTRAL PA. THE 850MB FRONTAL ZONE WILL REMAIN QUASI-STATIONARY THRU 06Z...AND THEN IS EXPECTED TO RETREAT SLOWLY NORTHWARD TOWARD DAYBREAK. THIS APPEARS TO REDUCE THE OVERALL FRONTOGENETIC FORCING OVER THE REGION TOWARD DAYBREAK...AND ANTICIPATE THE STEADY RAINFALL ACROSS MOST SECTIONS THIS EVENING WILL BECOME MORE PERIODIC IN NATURE AFTER MIDNIGHT...ESPECIALLY ACROSS SRN HALF OF THE FORECAST AREA. THERE IS ALSO A MID-LEVEL DRY SLOT EVIDENT ON WV IMAGERY AT 22Z PUSHING NWD THRU E-CENTRAL NY. THIS MID-LEVEL DRYING MAY REDUCE RAINFALL RATES TO A FEW HUNDRETHS OF AN INCH PER HOUR AFTER MIDNIGHT. WITH SATURATED CONDITIONS...LOOK FOR PATCHY FOG OVERNIGHT AS WELL. FORTUNATELY...RAIN HAS FALLEN AT A STEADY LIGHT TO MODERATE CLIP AND THERE ARE NO KNOWN REPORTS OF FLOODING ACROSS THE AREA...AT LEAST FOR THE MOMENT. THE HEAVIEST RAINFALL THUS FAR HAS FALLEN ACROSS THE NORTHERN RIVER BASINS OF NY/VT. SOME RAINFALL AMTS SINCE SATURDAY MORNING THUS FAR FOR THIS EVENT INCLUDE 1.72" AT KSLK...1.63" AT K1V4...1.37" AT KBTV...AND 1.34" AT KPBG. A COUPLE MESONET STATIONS ARE NEAR 2" ACROSS THE NRN ADIRONDACKS AND FAR NERN VT. IT APPEARS RADAR DERIVED PCPN IS SIGNIFICANTLY UNDERESTIMATING THE ACTUAL RAINFALL...PERHAPS DUE TO SMALL RAINDROP SIZES. THE ACTUAL RAIN IS IN MAIN CASES TWICE THAT ESTIMATED BY EITHER KTYX OR KBTV. IN ANY EVENT...AN ADDITIONAL 0.5" IS POSSIBLE OVERNIGHT...AND WE WILL CONTINUE TO MONITOR FOR ANY FLOODING PROBLEMS. LIGHTER AND MORE SHOWERY RAINFALL IS EXPECTED ON MONDAY AS 850MB FRONT LIFTS NORTH INTO SRN QUEBEC. THE NORTHERN ADIRONDACK REGION IS PROBABLY THE GREATEST THREAT AREA FOR FLOODING CONCERNS NEXT 12-24 HRS...FOLLOWED BY THE NORTHEAST KINGDOM OF VERMONT. IT APPEARS AUSABLE FORKS /ASFN6/ WILL BE CLOSE TO FLOOD STAGE AROUND 8Z...AND THE UPPER PASSUMPSIC BASIN AND GREAT CHAZY SHOULD BE RUNNING NEAR BANKFUL OVERNIGHT AS WELL. FLOOD ADVISORIES AND/OR WARNING MAY BE NECESSARY IN A FEW SPOTS LATER THIS EVENING AND OVERNIGHT. GUSTY N-NE WINDS EXPECTED IN SOME AREAS TONIGHT...ESPECIALLY ACROSS THE ST LWR VLY WHERE WIND GUSTS 30-35 MPH POSSIBLE. WIND REGIME LIGHTENS UP A BIT ON MONDAY. TEMPS NOT EXPECTED TO SHOW MUCH RANGE...WITH LOWS TONIGHT IN THE 40S AND HIGHS MONDAY 45-55 DEGREES...A BIT ON THE CHILLY SIDE FOR MID MAY. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... AS OF 353 PM EDT SUNDAY...SHOWERY WEATHER WILL CONTINUE DURING THIS PERIOD. VERTICALLY STACKED UPPER LOW WILL REMAIN NEARLY STATIONARY OVER THE MID ATLANTIC REGION. DEEP ESE FLOW WILL CONTINUE ACROSS THE REGION...WHILE SERIES OF SHORTWAVES ROTATE AROUND THE CLOSED LOW...ENHANCING PRECIPITATION CHANCES AT TIMES. HAVE GONE WITH LIKELY POPS FOR MOST AREAS DURING THIS PERIOD. ADDITIONAL RAINFALL AMOUNTS WILL NOT BE AS UNIFORM IN NATURE DUE TO THE MORE CONVECTIVE/SHOWERY NATURE OF THE PCPN. WITH HIGH PW/S IN PLACE...WILL STILL HAVE TO MONITOR POTENTIAL FOR SOME LOCALIZED ADDITIONAL HEAVY RA MORE LIKELY TO OCCUR IN AREAS WHERE WITH FAVORABLE SE UPSLOPE FLOW. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 208 PM EDT SUNDAY...UNSETTLED WEATHER WILL UNFORTUNATELY CONTINUE FOR MUCH OF THE EXTENDED FORECAST. SURFACE LOW PRESSURE SYSTEM WILL CONTINUE TO SPIN OFF TO OUR SOUTHWEST FROM WEDNESDAY THROUGH FRIDAY...THEN SLOWLY LIFT NORTHEAST AND AWAY FROM THE REGION OVER THE WEEKEND. UPPER LEVEL LOW WHICH HAS BROUGHT ALL OF THE RAINY WEATHER THIS WEEK WILL REMAIN OVER THE MID ATLANTIC REGION FROM WEDNESDAY THROUGH FRIDAY...THEN IT ALSO LIFTS NORTH AND EAST TOWARDS NEW ENGLAND DURING THE WEEKEND. RAIN WILL GENERALLY BE SHOWERY IN NATURE THROUGH THE PERIOD AS SHORTWAVES ROTATE AROUND UPPER LEVEL LOW. LOOKS LIKE THERE MAY ALSO BE A CHANCE FOR SOME AFTERNOON THUNDERSTORMS FROM THURSDAY ONWARD WITH VERY COLD POOL ALOFT AND SOME MODEST SURFACE INSTABILITY. WE WILL CERTAINLY KNOW MUCH BETTER AS WE GET CLOSER IN TIME. STILL LOOKS LIKE NEAR NORMAL MAX TEMPS FOR THE EXTENDED WITH WARMER THAN NORMAL MIN TEMPS AS CLOUDS REMAIN ACROSS THE AREA THROUGH THE MAJORITY OF THE PERIOD. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... THROUGH 00Z TUESDAY...WIDESPREAD IFR/MVFR IN SHOWERS AND STEADY RAIN. WINDS NORTH TO NORTHEASTERLY AND GUSTY THIS AFTERNOON AS GRADIENT INCREASES. THIS WILL BE ESPECIALLY TRUE AT MSS WHERE CHANNELING EFFECTS IN THE SAINT LAWRENCE VALLEY WILL CREATE GUSTS TO NEAR 25KT AT TIMES THIS EVENING. MORE OF THE SAME EXPECTED FOR THE ENTIRE 24 HOUR TAF FORECAST PERIOD WITH BOUNDARY STALLED IN THE AREA BUT WITH MORE SPOTTY PCPN RATHER THAN STEADY PCPN WITH GRADUAL IMPROVING TO MVFR LATE. OUTLOOK 18Z MONDAY THROUGH FRIDAY... 00Z TUESDAY THROUGH FRIDAY...SCATTERED AND SHOWERY PCPN THROUGH THE PERIOD WITH PERIODS OF DRY WEATHER. CIGS VFR/MVFR WITH LOCALIZED IFR IN HEAVIER SHOWERS AND POSSIBLE THUNDER. && .HYDROLOGY... AS OF 338 AM EDT SUNDAY...RAIN FROM THE FRONTAL SYSTEM WILL CONTINUE INTO MONDAY...BRINGING SEVERAL INCHES OF RAINFALL TO PORTIONS OF THE NORTH COUNTRY. THE MAIN FOCUS FOR HIR TOTALS WILL BE OVER NORTHERN SECTIONS OF THE REGION. RAINFALL TOTALS OF AROUND 3 INCHES EXPECTED FOR NORTHERN AREAS WITH LOCALLY HIR AMOUNTS. TOTALS OVER SOUTHERN ZONES THROUGH THE DAY ON MONDAY GENERALLY IN THE 1 TO 2 INCH RANGE. ADDITIONAL RAINFALL POSSIBLE TUESDAY/WEDNESDAY. FLOOD WATCH REMAINS IN EFFECT FOR ALL COUNTIES IN NORTHERN NY...AS WELL AS NORTHERN/CENTRAL VT EXCEPT GRAND ISLE COUNTY. && .MARINE... AS OF 640 PM EDT SUNDAY... LAKE LEVEL: THE LAKE CHAMPLAIN LAKE LEVEL HAD BEEN STEADILY LOWERING FROM ITS RECORD HEIGHT NEAR 103.20 FEET ESTABLISHED ON THE MORNING OF MAY 6TH. CURRENT OBSERVATIONS SUNDAY AFTERNOON INDICATE THE LAKE HAS LEVELED OFF NEAR 102.0 TO 102.1 FEET OWING TO THE 1-2" RAINFALL ACROSS THE CHAMPLAIN BASIN SINCE SATURDAY MORNING. A SLIGHT RISE IN LAKE LEVEL IS ANTICIPATED OVER THE NEXT FEW DAYS AS RUNOFF FROM BASIN RIVERS AND STREAMS OCCURS OVER THE NEXT SEVERAL DAYS. BEST ESTIMATE IS FOR A RENEWED CREST AROUND 102.50 FEET ON WEDNESDAY...MAY 25TH. THIS ESTIMATE IS BASED ON CURRENT RAINFALL FORECASTS AND COULD CHANGE BASED ON ACTUAL RAINFALL AMOUNTS...AND POSSIBILITY OF ADDITIONAL RAINFALL DURING MUCH OF NEXT WEEK. AT THIS TIME...THE ANTICIPATED RISE AND CREST IS EXPECTED TO BE BELOW WHAT WAS OBSERVED ON MAY 6TH...AS SEASONAL INCREASE IN ACTIVE VEGETATION AND REDUCED MOUNTAIN SNOWMELT RESULT IN LESS AVAILABLE RUNOFF. THOSE WITH INTERESTS ALONG LAKE CHAMPLAIN SHOULD CAREFULLY MONITOR FORECASTS DURING THE NEXT SEVERAL DAYS. WIND/WAVE FORECAST: A LAKE WIND ADVISORY CONTINUES FOR TONIGHT WITH NORTH TO NORTHEAST WINDS BETWEEN THE 15 TO 25 KNOT RANGE THROUGH TONIGHT. NORTH WINDS EXPECTED TO GRADUALLY EASE MONDAY AND TUESDAY /AROUND 10-20 KNOTS MONDAY AND AROUND 5-15 KNOTS ON TUESDAY/. WAVES OF 1-3 FT ARE FORECAST FOR TONIGHT...BEFORE LOWERING TO 1-2 FT ON MONDAY AND LOWERING FURTHER TO 1 FOOT OR LESS ON TUESDAY. SOME EROSION IS POSSIBLE THROUGH TONIGHT DUE TO WAVE ACTION...ESPECIALLY ALONG NORTH FACING SHORELINES. THE LAKE LEVEL WILL BE SLIGHTLY HIGHER ACROSS THE SOUTHERN HALF OF THE LAKE (2-5 INCHES) DUE TO CHANNELING/SEICHE EFFECTS. FOR MORE INFORMATION ABOUT THE FLOODING CONDITIONS ON LAKE CHAMPLAIN...PLEASE VISIT HTTP:/WWW.ERH.NOAA.GOV/BTV/LAKE/FLOODINFO.PHP (MUST USE LOWER CASE) FOR BOATERS...MANY HAZARDS SUCH AS BREAKWATER AND OTHER ROCKS OR OBSTRUCTIONS TO NAVIGATION MAY BE OBSCURED BY THE HIGH WATER LEVELS ON THE LAKE. IN ADDITION...HIGH FLOW FROM RIVERS OVER THE PAST FEW WEEKS HAS DELIVERED PLENTY OF DEBRIS INTO THE LAKE...ESPECIALLY NEAR RIVER MOUTHS. LASTLY...THE NEARSHORE LAKE TEMPERATURE HAS ONLY CLIMBED INTO THE 40S...WHICH COULD LEAD TO POTENTIAL HYPOTHERMIC CONDITIONS IF FALLING IN THE WATER. DUE TO THE ABOVE FACTORS...RECREATIONAL BOATING IS DISCOURAGED AT THIS TIME. && .CLIMATE... BTV IS FAST APPROACHING THE WETTEST METEOROLOGICAL SPRING (MARCH...APRIL...AND MAY) ON RECORD. THE CURRENT RECORD OF 15.46 INCHES WAS SET IN THE SPRING OF 1983. AS OF 5 PM SUNDAY (5/15)...BTV HAS SEEN 14.86 INCHES THIS SPRING WHICH IS CURRENTLY 2ND PLACE. WITH CONTINUED RAIN OVERNIGHT...A NEW SPRING RAINFALL RECORD MAY BE ESTABLISHED MONDAY MORNING. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...FLOOD WATCH THROUGH MONDAY EVENING FOR VTZ002>009-016>018. NY...FLOOD WATCH THROUGH MONDAY EVENING FOR NYZ026>031-034-035-087. && SYNOPSIS...RJS NEAR TERM...BANACOS/RJS SHORT TERM...RJS LONG TERM...NEILES AVIATION...NEILES/SLW HYDROLOGY... MARINE... CLIMATE...
Hazardous weather outlook, May 15, 4:35 AM EDT, 16 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 435 AM EDT SUN MAY 15 2011 NYZ026>031-034-035-087-VTZ002>009-016>018-160845- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON- 435 AM EDT SUN MAY 15 2011 ...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT AND NORTHWEST VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VTZ001-010>012-019-160845- GRAND ISLE-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND- 435 AM EDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. LIGHT TO MODERATE RAINFALL WILL CONTINUE THROUGH TONIGHT WITH THE POTENTIAL OF AN INCH OR TWO OF ADDITIONAL RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LIGHT TO MODERATE RAINFALL CONTINUES INTO MONDAY WITH RAIN SHOWERS POSSIBLE INTO MIDWEEK. AN INCH OF RAIN IS POSSIBLE IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in New York, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.